All Papers in Volume 11 Issue 3-4(249-507)
Permutation Classes of Polynomial Growth
Albert, M.H.    Atkinson, M.D.    Brignall, Robert   
249-264
Permutations Containing Many Patterns
Albert, M.H.    Coleman, Micah    Flynn, Ryan    Leader, Imre   
265-270
On Permutation Pattern Classes with Two Restrictions Only
Atkinson, M.D.   
271-283
Embedded Factor Patterns for Deodhar Elements in Kazhdan-Lusztig Theory
Billey, Sara C.    Jones, Brant C.   
285-333
Forest-Like Permutations
Bousquet-Mélou, Mireille    Butler, Steve   
335-354
On Some Properties of Permutation Tableaux
Burstein, Alexander   
355-368
A Note on Log-Convexity of q-Catalan Numbers
Butler, Lynne M.    Flanigan, W. Patrick   
369-373
The Joint Distribution of Descent and Major Index over Restricted Sets of Permutations
Corteel, Sylvie    Savage, Carla D.    Wilf, Herbert S.   
375-386
Signed Involutions Avoiding 2-Letter Signed Patterns
Mansour, Toufik    Dukes, W.M.B.   
387-403
Restricted Symmetric Permutations
Egge, Eric   
405-434
Generating Trees for Permutations Avoiding Generalized Patterns
Elizalde, Sergi   
435-458
Dense Packing of Patterns in a Permutation
Wastlund, Johan    Linusson, Svante    Eriksson, Kimmo    Eriksson, Henrik   
459-470
Pattern Avoidance in Alternating Sign Matrices
Linusson, Svante    Johansson, Robert   
471-480
Counting Descents and Ascents Relative to Equivalence Classes mod k
Liese, Jeffrey   
481-506
Pattern Avoidance in Multiset Permutations: Bijective Proof
Myers, Amy N.   
507-517
This site is maintained by Bill Chen. If you have any suggestions or anything to contribute, please contact me at
津教备0272号 津ICP备06011496号